# SDR ASAA2022052138427

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 516 hours, 144 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGP7281
- Condition: Leaking
- Location: #2 Engine
- Part time: 511 hours, 143 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON TAXI IN NOTED FUEL LEAK AT #2 ENG GANG DRAIN. GROUNDED - YES. PERFORMED ENG DRAIN & VENT INSP PER B737-9 AMM 71-71-00-200-801-G00. DURING ENG RUN FOUND FUEL PUMP PAD DRAIN HAD STEADY STREAM OF FUEL. OUT OF LIMITS PER AMM. REMOVED AND REPLACED #2 ENGINE MAIN FUEL PUMP. LEAK AND OPS CHECK GOOD REF AMM 73-11-04. GROUND VERIFICATION SUCCESSFUL.
